# SDR CA030908009

- Difficulty date: August 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,527 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: C6VW10263
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

(CAN) RT BLEED AIRS LINE RUPTURED IN THE BRADED FLEX AREA. THE BLEED AIR THEN MELTED THE WIRE BUNDLE RUNNING FROM THE ENGINE INTO THE WING. THE ONLY INDICATION WAS THAT THE BETA BACKUP SYSTEM MALFUNCTIONED. ALL THE WIRES EXCEPT FOUR HAD DAMAGE WHEN REMOVED.
